# SDR YENA201706230524

- Difficulty date: June 23, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 55,003 hours, 19,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DECENDING THROUGH FL 290, ODOR ENCOUNTERED IN COCKPIT AND AFT CABIN.  STRONGER IN AFT CABIN.   VERIFIED THE NR 1 & 2 PACKS ARE OPERATIONAL IAW AMM 21-52-00.
